# SDR 99UAL900095

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 2100 · Air Conditioning System
- Part: Rt Recirc Fan
- Part number: 6067723
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO OKC WITH PERSISTENT BURNING RUBBER ODOR IN THE CABIN. *S/D* CAUSE OF RUBBER ODOR WAS DETERMINED TO BE A FAULTY RT RECIRCULATION FAN.  THE FAN WAS REPLACED AND NO FURTHER REPORTS OF SMOKE HAVE OCCURRED SINCE.
